# SDR SWAA2021062385967

- Difficulty date: June 19, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 48,391 hours, 31,509 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Plate
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WIGGLE PLATE OUTBD OF SNAP PNL CRACKED ; / REMOVED AND REPLACED WIGGLE PLATE AT R/H MLG O/B OF SNAP PANEL PER SRM 51-40-02.
